# SDR A6WA202102037573

- Difficulty date: February 1, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,706 hours, 35,574 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050109
- Part serial: DCL36799
- Condition: Collapsed
- Location: Nlg
- Part time: 42,050 hours, 39,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE MASTER WARNING SHORTLY AFTER TAKE-OFF AT APPROXIMATELY 300 FT AFE ALONG WITH WOW INPUT CAUTION, STEERING INOP CAUTION, WOW OUTPUT FAIL STATUS MESSAGE. COMPLIED WITH QRH. OCCURRED SHORTLY AFTER SELECTING GEAR UP. ON TAXI-IN AT IAD HYD 3 HI TEMP AND STEERING INOP CAUTION MESSAGES. COMPLIED WITH QRH, ONLY HYDRAULIC HI TEMP MESSAGE CLEARED. EMER GEAR EXTENSION LEVER WAS USED, UNABLE TO STOW LEVER AFTER DEPLOYING. LANDING WEIGHT APPROXIMATELY 46,200.     NLG WAS SERVICED TO FULL EXTENSION AFTER GEAR DISAGREE UNABLE TO COLLA PSE STRUT. FLUID APPEARS TO BE HYD FLUID REF LOGBOOK PG 318642 BLOCK 1 FOR CAUTION MESSAGES DURING FLIGHT.           R&R NLG REF W/O 303594.
